|
Twitter
|
Facebook
|
Google+
|
VKontakte
|
LinkedIn
|
 
 
International Journal of Innovation and Scientific Research
ISSN: 2351-8014
 
 
Thursday 15 November 2018

About IJISR

News

Submission

Downloads

Archives

Custom Search

Contact

Connect with IJISR

   
 
 
 

The Mathematical Formulation of Laplace Series Decomposition Method for Solving Nonlinear Higher-Order Boundary Value Problems in Finite Domain


Volume 28, Issue 2, January 2017, Pages 110–114

 The Mathematical Formulation of Laplace Series Decomposition Method for Solving Nonlinear Higher-Order Boundary Value Problems in Finite Domain

EMMANUEL IDOWU AKINOLA, FOLAKE OYEDIGBA AKINPELU, ADISA OLUWASANJO AREO, JOHN OLAJIDE AKANNI, and JANET KIKELOMO OLADEJO

Original language: English

Received 12 August 2016

Copyright © 2017 ISSR Journals. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract


This paper presents a numerical method called Laplace Transform Series Decomposition Method (LTSDM) for solving fifth and sixth order boundary value problems in a finite domain with two point boundary conditions is presented. The method has to do with the combination of Laplace Transform method, series expansion and Adomian polynomial. The numerical results obtained using LTSDM are compared with the exact solutions, Differential Transform and Adomian Decomposition Methods. The results showed that the method is quite accurate, reliable, powerful, efficient, and is practically well suited for use in the problems considered.

Author Keywords: Adomian polynomial, Boundary value problems, Higher-order, Laplace method, Series expansion.


How to Cite this Article


EMMANUEL IDOWU AKINOLA, FOLAKE OYEDIGBA AKINPELU, ADISA OLUWASANJO AREO, JOHN OLAJIDE AKANNI, and JANET KIKELOMO OLADEJO, “The Mathematical Formulation of Laplace Series Decomposition Method for Solving Nonlinear Higher-Order Boundary Value Problems in Finite Domain,” International Journal of Innovation and Scientific Research, vol. 28, no. 2, pp. 110–114, January 2017.